# SDR W8PA971315

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 538
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER IN BETWEEN FLOORBEAMS AT BL0 RBL 25, BS 538, WL 208 IS CRACKED ON INBOARD FORWARD AND AFT SIDES.  REMOVED AND REPLACED CRACKED FLOORBEAM STIFFENER AS PER 737 SRM 51-21-02.  (M)
